Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 49, NWS Little Rock, AR

April 4, 20089 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 4, 2008, 5:58 AM CDT for 9 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 5:58 AM CDT (10:58 UTC)
Expired
Apr 4, 2008, 9:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Clark County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Montgomery County, AR, Pike County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 109 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 8:25 AM CDTFLASH FLOODMalvern, ARSTREET FLOODING WAS REPORTED IN MALVERN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 147 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLZK 041058
FFWLZK
ARC019-051-053-059-085-097-109-119-125-041400-
/O.NEW.KLZK.FF.W.0049.080404T1058Z-080404T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
558 AM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GARLAND COUNTY IN CENTRAL ARKANSAS
  NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS
  CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS
  SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS
  SALINE COUNTY IN CENTRAL ARKANSAS
  NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS
  HOT SPRING COUNTY IN SOUTHWEST ARKANSAS
  PIKE COUNTY IN SOUTHWEST ARKANSAS
  MONTGOMERY COUNTY IN WESTERN ARKANSAS

* UNTIL 900 AM CDT

* AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SHOWERS AND THUNDERSTORMS CONTINUING ACROSS CENTRAL ARKANSAS AND   
  BUILDING INTO SOUTHERN SECTIONS OF THE STATE. FLASH FLOODING WAS   
  ALREADY OCCURRING IN PORTIONS OF THE WARNING AREA...WITH           
  ADDITIONAL HIGH WATER PROBLEMS WHERE HEAVY RAIN OCCURS.

&&

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3400 9380 3409 9384 3416 9382 3417 9388
      3432 9395 3466 9371 3478 9320 3477 9309
      3481 9307 3485 9291 3486 9169 3415 9267
      3416 9289 3400 9293 3397 9350
TIME...MOT...LOC 1058Z 180DEG 0KT 3477 9268

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 3:49 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 4, 3:49 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
349 AM CDT FRI APR 4 2008

.SHORT TERM...TODAY THROUGH TONIGHT
FRONT CURRENTLY OVER NORTHWEST ARKANSAS...OR FROM ASH FLAT...TO
CLINTON...TO WALDRON. THIS FRONT IS BEGINNING TO SHOW SIGNS OF
STALLING...WHICH WILL ONLY INCREASE THE HEAVY RAIN POTENTIAL. HAVE
UPDATED THE FLASH FLOOD WATCH TO INCLUDE ALL AREAS SOUTH OF A
BOONEVILLE...TO CLINTON...TO BATESVILLE LINE. TWO TO THREE INCH
AMOUNTS ARE EXPECTED IN THESE AREAS...AND WITH THE GROUND ALREADY
SATURATED...FLASH FLOODING IS LIKELY WITH ANY RAINFALL.

FRONT WILL SLOWLY MOVE SOUTHEAST TODAY. HEAVY RAINFALL WILL CONTINUE
OVER THE SOUTHERN TWO THIRDS OF THE STATE TODAY...WITH THE HIGHEST
AMOUNTS OVER THE SOUTHERN HALF. THE FRONT WILL GET A PUSH LATE THIS
AFTERNOON INTO THIS EVENING AS THE UPPER TROF FINALLY MOVES ACROSS
THE AREA...AND HIGH PRESSURE WILL FILTER IN BEHIND IT.
&&

.INTERMEDIATE TERM...SATURDAY THROUGH MONDAY NIGHT
UPPER TROF WILL BE EAST OF THE FORECAST AREA WHEN PERIOD INITIATES
WITH SURFACE HIGH PRESSURE STRETCHING ACROSS THE CENTRAL PLAINS.
HIGH PRESSURE WILL BE DOMINANT WEATHER FEATURE THROUGH SUNDAY WITH
DRY AND SEASONAL TEMPERATURES. WEAK LOW PRESSURE WILL PASS TO THE
NORTH OF THE AREA SUNDAY NIGHT AND DRAG A WEAK COLD FRONT THROUGH
THE AREA BUT NO PRECIPITATION IS EXPECTED AS THIS FEATURE WILL BE
LACKING MOISTURE AND OTHER WISE DYNAMICALLY CHALLENGED. MORE
SIGNIFICANT LOW LIFTS OUT OF THE ROCKIES MONDAY AND WILL BE LOCATED
OVER NORTHWEST MISSOURI BY MONDAY NIGHT. SYSTEM WILL BE ABLE TO TAP
INTO SOME AVAILABLE GULF MOISTURE BUT ONLY SLIGHT CHANCE POPS CAN BE
JUSTIFIED MONDAY NIGHT INTO TUESDAY MORNING.
&&

.LONG TERM...TUESDAY THROUGH THURSDAY
ANOTHER STRONG SYSTEM LOOKS TO MOVE INTO THE REGION FOR THE MIDDLE
OF NEXT WEEK. ONCE AGAIN...THIS SYSTEM HAS FAMILIAR CHARACTERISTICS
TO PAST SYSTEMS. FRONT WILL MOVE THROUGH TUESDAY...AND MOVE SOUTH OF
THE STATE WEDNESDAY...BEFORE LIFTING BACK NORTH AS A WARM FRONT LATE
WEDNESDAY. ANOTHER SYSTEM WILL MOVE THROUGH THURSDAY...CONTINUING
THE CHANCE OF RAINFALL.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     57  39  66  46 /  70  20   0  10
CAMDEN AR         64  43  70  48 /  90  20   0  10
HARRISON AR       56  36  66  45 /  40  10   0  10
HOT SPRINGS AR    61  41  69  47 /  80  20   0  10
LITTLE ROCK   AR  60  41  67  47 /  80  20   0  10
MONTICELLO AR     67  45  68  48 /  90  30   0  10
MOUNT IDA AR      61  40  69  47 /  70  10   0  10
MOUNTAIN HOME AR  56  37  66  45 /  50  10   0  10
NEWPORT AR        58  41  66  46 /  70  20   0  10
PINE BLUFF AR     63  43  68  48 /  90  30   0  10
RUSSELLVILLE AR   58  38  67  46 /  60  10   0  10
SEARCY AR         59  41  66  47 /  80  20   0  10
STUTTGART AR      61  43  67  47 /  90  30   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

58/56
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 AM CDT THU APR 3 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK
RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER.

A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING
THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS
WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER
LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A
CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS
MOVED THROUGH.

A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS
MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING.
LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY
AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG
COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL
ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT
AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS THE RESULT.

A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER
AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON
AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN.
IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A
FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS
FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE
MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE
EXISTING HIGH WATER PROBLEMS.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL
PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.
HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO
REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST
CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS
...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE
WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF
THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS
STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND
CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER.

THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING
WITH
STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH
UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL
SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE.
EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN
THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY
AFTERNOON.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Apr 4, 1:14 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             CONWAY                  35.09N 92.45W
04/03/2008  E0.75 INCH       FAULKNER           AR   LAW ENFORCEMENT

1135 PM     HAIL             6 WSW DOWNTOWN LITTLE R 34.70N 92.33W
04/03/2008  E1.00 INCH       PULASKI            AR   TRAINED SPOTTER

1145 PM     FLASH FLOOD      3 NE BATESVILLE         35.80N 91.58W
04/03/2008                   INDEPENDENCE       AR   LAW ENFORCEMENT

            FLASH FLOODING AT ANTIOCH ROAD 3 NORTHEAST OF BATESVILLE.

1200 AM     FLASH FLOOD      HASKELL                 34.51N 92.64W
04/04/2008                   SALINE             AR   TRAINED SPOTTER

            INTERSTATE 30 IS FLOODED AT THE HASKELL EXIT.

1210 AM     FLASH FLOOD      NEWPORT                 35.63N 91.24W
04/04/2008                   JACKSON            AR   LAW ENFORCEMENT

            FLOODING IS OCCURRING IN DOWNTOWN NEWPORT.

1245 AM     FLASH FLOOD      BRYANT                  34.61N 92.49W
04/04/2008                   SALINE             AR   LAW ENFORCEMENT

            INTERSTATE 30 IS FLOODED AT EXIT 123.

1245 AM     FLASH FLOOD      BENTON                  34.57N 92.58W
04/04/2008                   SALINE             AR   LAW ENFORCEMENT

            INTERSTATE 30 IS FLOODED AT EXIT 119.

&&

58
Local storm report, Apr 4, 1:32 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
132 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             6 NW DOWNTOWN LITTLE RO 34.79N 92.31W
04/03/2008  E1.75 INCH       PULASKI            AR   AMATEUR RADIO

            NICKEL TO GOLF BALL SIZED HAIL FELL ON RESERVOIR ROAD IN
            LITTLE ROCK.

1210 AM     FLASH FLOOD      ANTIOCH                 35.14N 91.92W
04/04/2008                   WHITE              AR   LAW ENFORCEMENT

            HIGHWAY 31 AT HIGHWAY 267 IS FLOODED. THIS WAS RELAYED BY
            KAIT IN JONESBORO.

1210 AM     FLASH FLOOD      PROVIDENCE              35.37N 91.68W
04/04/2008                   WHITE              AR   LAW ENFORCEMENT

            HIGHWAY 157 NEAR HIGHWAY 258 IS FLOODED. THIS WAS RELAYED
            BY KAIT IN JONESBORO.

&&

58
Local storm report, Apr 4, 4:08 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             OARK                    35.68N 93.58W
04/03/2008  E0.75 INCH       JOHNSON            AR   PUBLIC

            PENNY SIZE HAIL REPORTED AT OARK.

0810 PM     HAIL             BONNERDALE              34.38N 93.38W
04/03/2008  E1.75 INCH       HOT SPRING         AR   COUNTY OFFICIAL

            GOLF BALL SIZE HAIL REPORTED IN BONNERDALE.

0815 PM     HAIL             7 S HOT SPRINGS         34.39N 93.05W
04/03/2008  E0.88 INCH       HOT SPRING         AR   TRAINED SPOTTER

0816 PM     HAIL             PEARCY                  34.43N 93.28W
04/03/2008  E0.88 INCH       GARLAND            AR   TRAINED SPOTTER

0820 PM     HAIL             PEARCY                  34.43N 93.28W
04/03/2008  E0.88 INCH       GARLAND            AR   COUNTY OFFICIAL

            NICKEL SIZE HAIL IN SOUTHERN GARLAND COUNTY ON ALBRIGHT
            ROAD NEAR PEARCY.

0830 PM     HAIL             5 SE OARK               35.63N 93.52W
04/03/2008  E0.75 INCH       JOHNSON            AR   PUBLIC

            PENNY SIZE HAIL REPORTED 5 MILES SOUTHEAST OF OARK.

0835 PM     HAIL             HOT SPRINGS             34.49N 93.05W
04/03/2008  E1.00 INCH       GARLAND            AR   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED IN DOWNTOWN HOT SPRINGS.

0848 PM     FLASH FLOOD      HOT SPRINGS             34.49N 93.05W
04/03/2008                   GARLAND            AR   COUNTY OFFICIAL

            STREET FLOODING REPORTED UP TO BOTTOM OF CAR DOOR LEVEL
            NEAR OAKLAWN RACE TRACK IN HOT SPRINGS.

0848 PM     HAIL             3 W JONES MILL          34.44N 92.94W
04/03/2008  E1.00 INCH       GARLAND            AR   COUNTY OFFICIAL

            QUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH
            AT DIAMOND HEAD IN HOT SPRING COUNTY.

0910 PM     TORNADO          LONSDALE                34.54N 92.81W
04/03/2008                   GARLAND            AR   AIRPLANE PILOT

            DEBRIS IN AIR REPORTED AT THE HWY 70/30 SPLIT NEAR
            LONSDALE.

0915 PM     TORNADO          2 SW BENTON             34.55N 92.60W
04/03/2008                   SALINE             AR   LAW ENFORCEMENT

            POWER LINES ARE DOWN AND AUTOMOBILE DAMAGED BY POSSIBLE
            TORNADO 2 MILES SOUTHWEST OF BENTON

0920 PM     TORNADO          BENTON                  34.57N 92.58W
04/03/2008                   SALINE             AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE AND INJURIES AT A MOBILE HOME PARK ON
            HIGHWAY 5. REPORTED TIME IS APPROXIMATE.

0920 PM     TORNADO          BENTON                  34.57N 92.58W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            WALL CLOUD REPORTED BY HAM RADIO OPERATOR JUST EAST OF
            EXIT 116 IN BENTON.

0925 PM     TORNADO          BRYANT                  34.61N 92.49W
04/03/2008                   SALINE             AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE AT HURRICANE LAKE ESTATES...ALONG WITH
            FIRES STARTED. REPORTED TIME IS APPROXIMATE.

0927 PM     TSTM WND DMG     3 W BRYANT              34.61N 92.54W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            TREES REPORTED DOWN AT TURTLE CREEK.

0934 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            WIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS
            RD.

0944 PM     TSTM WND DMG     BENTON                  34.57N 92.58W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            DAMAGE REPORTED TO A MOBILE HOME PARK NEAR HURRICANE
            LAKES ON HWY 5 IN BENTON.

0950 PM     TORNADO          CAMMACK VILLAGE         34.78N 92.35W
04/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE IN CAMMACK VILLAGE...AS WELL AS A GAS
            LEAK. MAJOR DAMAGE ON SCHOOLWOOD ROAD. REPORTED TIME IS
            APPROXIMATE.

0950 PM     TORNADO          6 W DOWNTOWN LITTLE ROC 34.73N 92.34W
04/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            DAMAGE REPORTS AT MARKHAM AND JOHN BARROW...MARKHAM AND
            BROOKHAVEN...ALONG MISSISSIPPI AND ALONG CANTRELL.
            REPORTS OF STRUCTURE DAMAGE...CARS FLIPPED OVER...AND

            TREES AND POWER LINES DOWN. REPORTED TIME IS APPROXIMATE.

0954 PM     HAIL             6 NW DOWNTOWN LITTLE RO 34.79N 92.31W
04/03/2008  E1.75 INCH       PULASKI            AR   AMATEUR RADIO

            NICKEL TO GOLF BALL SIZED HAIL FELL ON RESERVOIR ROAD IN
            LITTLE ROCK.

1010 PM     HAIL             CONWAY                  35.09N 92.45W
04/03/2008  E0.75 INCH       FAULKNER           AR   LAW ENFORCEMENT

1010 PM     TSTM WND GST     NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008  M64.00 MPH       PULASKI            AR   OFFICIAL NWS OBS

            WIND GUST OF 64 MPH AT NORTH LITTLE ROCK AIRPORT.

1010 PM     TORNADO          NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008                   PULASKI            AR   NWS EMPLOYEE

            TORNADO PASSED OVER NATIONAL WEATHER SERVICE OFFICE IN
            NORTH LITTLE ROCK AT THE NORTH LITTLE ROCK AIRPORT.
            DAMAGE TO BUILDINGS SURROUNDING THE AIRPORT ON AIRPORT
            PROPERTY...BUT NO DAMAGE TO THE NWS OFFICE BUILDING.

1015 PM     TORNADO          GRAVEL RIDGE            34.87N 92.19W
04/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE ON JACKSONVILLE CATO ROAD WITH TREES ON
            A HOUSE ALONG WITH A FIRE.

1135 PM     HAIL             6 WSW DOWNTOWN LITTLE R 34.70N 92.33W
04/03/2008  E1.00 INCH       PULASKI            AR   TRAINED SPOTTER

1145 PM     FLASH FLOOD      3 NE BATESVILLE         35.80N 91.58W
04/03/2008                   INDEPENDENCE       AR   LAW ENFORCEMENT

            FLASH FLOODING AT ANTIOCH ROAD 3 NORTHEAST OF BATESVILLE.

1200 AM     FLASH FLOOD      HASKELL                 34.51N 92.64W
04/04/2008                   SALINE             AR   TRAINED SPOTTER

            INTERSTATE 30 IS FLOODED AT THE HASKELL EXIT.

1210 AM     FLASH FLOOD      PROVIDENCE              35.37N 91.68W
04/04/2008                   WHITE              AR   LAW ENFORCEMENT

            HIGHWAY 157 NEAR HIGHWAY 258 IS FLOODED. THIS WAS RELAYED
            BY KAIT IN JONESBORO.

1210 AM     FLASH FLOOD      ANTIOCH                 35.14N 91.92W
04/04/2008                   WHITE              AR   LAW ENFORCEMENT

            HIGHWAY 31 AT HIGHWAY 267 IS FLOODED. THIS WAS RELAYED BY
            KAIT IN JONESBORO.

1210 AM     FLASH FLOOD      NEWPORT                 35.63N 91.24W
04/04/2008                   JACKSON            AR   LAW ENFORCEMENT

            FLOODING IS OCCURRING IN DOWNTOWN NEWPORT.

1245 AM     FLASH FLOOD      BENTON                  34.57N 92.58W
04/04/2008                   SALINE             AR   LAW ENFORCEMENT

            INTERSTATE 30 IS FLOODED AT EXIT 119.

1245 AM     FLASH FLOOD      BRYANT                  34.61N 92.49W
04/04/2008                   SALINE             AR   LAW ENFORCEMENT

            INTERSTATE 30 IS FLOODED AT EXIT 123.

&&

58
Local storm report, Apr 4, 4:28 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
428 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
04/04/2008                   PULASKI            AR   NWS EMPLOYEE

            THE DITCHES WERE FULL AND WATER WAS OVER THE ROADS IN
            BURNS PARK.

&&

219

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:09 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton51 min
Apr 3, 7:40 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 3, 7:52 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Searcy53 min
Apr 3, 7:56 PM CDTRiver Flood WarningLZKIndependence20 hr
Apr 3, 8:11 PM CDTSevere Thunderstorm WarningLZKJohnson49 min
Apr 3, 8:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline64 min
Apr 3, 8:37 PM CDTTornado WarningLZKGarland, Hot Spring, Saline53 min
Apr 3, 8:46 PM CDTRiver Flood WarningLZKFulton, Sharp17 hr
Apr 3, 8:50 PM CDTRiver Flood WarningLZKRandolph37 hr
Apr 3, 8:58 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy47 min
Apr 3, 9:23 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone52 min
Apr 3, 9:28 PM CDTTornado WarningLZKPulaski, Saline47 min
Apr 3, 9:32 PM CDTSevere Thunderstorm WarningLZKYell43 min
Apr 3, 9:41 PM CDTRiver Flood WarningLZKClark, Hot Spring59 hr
Apr 3, 9:41 PM CDTRiver Flood WarningLZKSaline36 hr
Apr 3, 9:49 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Stone41 min
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Pike, Saline, Yell46 min
Apr 3, 10:05 PM CDTFlash Flood WarningLZKGarland, Logan, Montgomery, Perry, Polk, Scott and 1 more4 hr
Apr 3, 10:12 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp33 min
Apr 3, 10:13 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski, White47 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Pike, Saline52 min
Apr 3, 10:34 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline41 min
Apr 3, 10:37 PM CDTTornado WarningLZKGarland, Hot Spring, Saline53 min
Apr 3, 10:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Van Buren51 min
Apr 3, 10:43 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more4 hr
Apr 3, 10:48 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Saline42 min
Apr 3, 11:00 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Perry, Pulaski, White45 min
Apr 3, 11:00 PM CDTTornado WarningLZKWhite, Woodruff45 min
Apr 3, 11:05 PM CDTTornado WarningLZKFaulkner40 min
Apr 3, 11:09 PM CDTSevere Thunderstorm WarningLZKPolk51 min
Apr 3, 11:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike35 min
Apr 3, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Lonoke, Pulaski, Saline46 min
Apr 3, 11:29 PM CDTTornado WarningLZKClark, Garland, Hot Spring46 min
Apr 3, 11:33 PM CDTSevere Thunderstorm WarningLZKJackson27 min
Apr 3, 11:39 PM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more3 hr
Apr 3, 11:41 PM CDTTornado WarningLZKWhite49 min
Apr 3, 11:52 PM CDTSevere Thunderstorm WarningLZKPrairie, White53 min
Apr 4, 12:07 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more3 hr
Apr 4, 12:15 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski30 min
Apr 4, 12:16 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff44 min
Apr 4, 12:22 AM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline38 min
Apr 4, 12:50 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie25 min
Apr 4, 12:50 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski40 min
Apr 4, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie49 min
Apr 4, 1:35 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more3 hr
Apr 4, 1:41 AM CDTFlash Flood WarningLZKConway, Garland, Johnson, Logan, Montgomery, Newton and 8 more3 hr
Apr 4, 2:11 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson, Lonoke, Pulaski, Saline49 min
Apr 4, 3:07 AM CDTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more3 hr
Apr 4, 3:38 AM CDTSevere Thunderstorm WarningLZKClark, Pike52 min
Apr 4, 4:27 AM CDTFlash Flood WarningLZKArkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more3 hr
Apr 4, 6:26 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more3 hr
Apr 4, 6:41 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun49 min
Apr 4, 7:28 AM CDTFlash Flood WarningLZKArkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more3 hr
Apr 4, 8:09 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita44 hr

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.